# SDR SWAA2024060683593

- Difficulty date: May 8, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N8690A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36916
- Aircraft time: 26,677 hours, 12,980 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Damaged
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FLOOR PANEL 221BF O/B AFT CORNER TANG IS MISSING.<[01] FLOOR PANEL 221BF AFT CORNER TANG HAS BEEN REPAIRED IAW SRM 53-00-50-2R-6.
